toaddmilkk

46d

so to start off, I have severe depression and anxiety, but I have been taking Lexapro and Wellbutrin for the last few years and it's been working very well. Still had some bad episodes but overall it was working well. I got an IUD placed on the 17th of October. Since then, my depression episodes have been much worse than normal and more frequent. I also got broken up with about a month ago now and the episodes have been even worse, but only in the last week/ week and a half. I was fine and pretty much over the breakup about a week later (which is normal for me) so I don't know if this is because of the breakup ot what. But the thing is, I was having the bad depressive episodes about a month before the breakup so I know this isn't just because of the breakup. On top of that, I'm in my final week of the first semester of college so I have all of that to deal with. I also, for the last week or so, have had constant, crippling, anxiety to the point that it feels like I am having the worst panic attack of my life on an endless loop. I can't get it to go away. I have an appointment on Monday to check if I need my meds adjusted, but it's so bad and I don't know how to cope with it until my appointment. I'm sure all of this is probably just that I'm super overwhelmed by stress, but it's getting to the point that I feel like I can't handle it anymore. I have tried everything I can think of to get the feelings to subside but nothing is working. I don't know. Any tips? Advice? I'm really struggling.

Anxiety (Including GAD)

Lexapro • Type: Oral

Wellbutrin • Type: Oral

Depression

Escitalopram

Bupropion

View all
  • chloeeeeeey

    46d

    i have that to! i get soo scared of heights i cant take escalators or lifts / trains that go over bridges without panicking

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.